In many cases, once the offending drug has been stopped, fading of the lesions occurs. However, the pigmentation may last a long time or become permanent. Chloroquine walgreens Chloroquine for infants Our data support the hypothesis that hydroxychloroquine-induced pigmentation is secondary to ecchymosis or bruising. OBJECTIVE To describe the clinical features and outcome of hydroxychloroquine HCQ-induced pigmentation in patients with systemic lupus erythematosus SLE. Apr 01, 2006 Read "Hydroxychloroquine‐induced pigmentation in two patients with systemic lupus erythematosus, Journal of the European Academy of Dermatology & Venereology" on DeepDyve, the largest online rental service for scholarly research with thousands of academic publications available at your fingertips. The imputability of hydroxychloroquine in the genesis of this discoloration is difficult to establish. Our study supports the hypothesis that ecchymosis, platelet antiaggregants and oral anticoagulants may be the main predisposing factors to hydroxychloroquine-induced pigmentation. Download PDF Many systemic medications may cause retinal toxicity. Because many drugs that induce skin pigmentation also cause photosensitivity reactions, sun protection is usually recommended. Hydroxychloroquine induced pigmentation Drug-induced hyperpigmentation DermNet NZ, Hydroxychloroquine‐induced pigmentation in two. - DeepDyve Is plaquenil a mitochondrial toxinHow does plaquenil help autoimmune diseasesBlood clots during period with plaquenil Deposits in these cells can lead to cutaneous pigmentation and possibly retinal toxicity. Hydroxychloroquine breaks down into two pharmacologically active metabolites — desethyl-hydroxychloroquine and desethyl-chloroquine. After a single dose, hydroxychloroquine is excreted mainly in the faeces, and only 20% is excreted unchanged in the urine. Hydroxychloroquine DermNet NZ. Hydroxychloroquine-induced hyperpigmentation in systemic.. Hydroxychloroquine‐induced hyperpigmentation the staining.. Home August 2013 - Volume 19 - Issue 5 Hydroxychloroquine-Induced Hyperpigmentation. Log in to view full text. If you're not a subscriber, you can Demonstrated that hydroxychloroquine-induced pigmentation is not rare. The imputability of hydroxychloroquine in the genesis of this discoloration is difficult to establish. Our study supports the hypothesis that ecchymosis, platelet antiaggregants and oral anticoagulants may be the main predisposing factors to hydroxychloroquine-induced. Apr 30, 2018 Drug-induced pigmentation is not generally associated with any systemic toxicity and thus has an excellent prognosis. With some exceptions, pigmentation is usually reversible and slowly fades with discontinuation of the drug.